Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

May 16, 2021Bent County, Kiowa County, Colorado

NWS Pueblo, CO issued this special weather statement at May 16, 2021, 7:02 PM MDT for Bent County, Kiowa County, Colorado. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2021, 7:02 PM MDT (01:02 UTC)
Expired
May 16, 2021, 7:30 PM MDT
In force
28 min
Issued by
NWS Pueblo, CO

Counties Bent County, CO, Kiowa County, CO

The radar

The Pueblo radar (KPUX), 116 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 7:23 PM MDTHAIL 18 S Haswell, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.0 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2021-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2021-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
143 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
685 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

442 
WWUS85 KPUB 170102
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
702 PM MDT Sun May 16 2021
 
COZ094>097-099-170130-
Springfield Vicinity/Baca County CO-
Las Animas Vicinity/Bent County CO-Western Kiowa County CO-
Eastern Las Animas County CO-Eastern Kiowa County CO-
702 PM MDT Sun May 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS...
NORTHWESTERN BACA...SOUTHWESTERN KIOWA...NORTHEASTERN LAS ANIMAS AND
BENT COUNTIES UNTIL 730 PM MDT...

At 702 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southeast of Higbee to near Blue Lake
to 6 miles west of Sweetwater Reservoir. Movement was southeast at 
35 mph. Other strong thunderstorms are developing elsewhere across 
the Advisory area.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Las Animas, Eads, McClave, Sweetwater Reservoir, Blue Lake, Hasty,
Neegronda Reservoir, Arlington, John Martin Reservoir, Fort Lyon and
Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3809 10274 3804 10284 3764 10289 3764 10340
      3839 10339 3849 10273
TIME...MOT...LOC 0102Z 315DEG 30KT 3767 10326 3832 10318 3837 10288 

$$

Cohen

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 16, 3:34 PM MDT, 3 hours 28 minutes earlier.

Area forecast discussion, May 16, 3:34 PM MDT, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
334 PM MDT Sun May 16 2021

.SHORT TERM...(This evening through Monday)
Issued at 334 PM MDT Sun May 16 2021

Main Forecast Concerns/Challenges:

1) Continued threat of strong to severe storms through mid to late
evening across parts of the southeast plains. Strong to severe
storms will once again be possible across parts of the plains on
Monday.

2) Burn scar flash flooding potential will continue to increase this
period, especially Monday afternoon.

Showers and thunderstorms continue to develop this afternoon, along
surface trough axis and across the higher terrain where moist
upslope persists. Storms have shown some intensification over the
last couple of hours, though as previously thought, the limited
flow/shear is likely keeping updrafts from becoming overly robust.
Nonetheless, with continued focus and high moisture/instability axis
in place, think there will remain a chance for strong to severe
storms into this evening along and south of the Highway 50 corridor.
Hail and damaging winds are the main threats, with the tornado
threat remaining low at this time. Given the surface trough in
place, can't rule out some enhancement to the low level helicity
fields that could support a weak tornado though. Despite the severe
threat diminishing by mid to late evening, an upper level vort will
translate overhead tonight and likely assist in additional shower
and thunderstorm development. Some lower confidence with how long
this will continue, but think at least until around the midnight
time frame before this forcing and precip lift north.

Main upper level low pushes into the region on Monday, as low level
focus, moisture, and instability all return. This will help setup
another day of possible strong to severe storms, as early as midday.
While this will be possible anywhere across southern CO, think the
highest chances will be across far southeast CO where higher
instability and shear will reside. What is becoming more concerning
is the likely increased threat of burn scar flash flooding, as an
abundance of moisture and lift are appearing likely over much of the
higher terrain and burn scars. Do think all of the burn scars
(Decker, Hayden Pass, Junkins, and Spring) will have this flash
flood potential and think later forecasts will maybe need to assess
if a Flash Flood Watch will be needed.

.LONG TERM...(Monday night through Sunday)
Issued at 334 PM MDT Sun May 16 2021

Main Forecast Concerns/Challenges

1) Active weather continues for Tuesday and Wednesday

2) Dryline scenario eastern plains, and fire weather concerns
San Luis Valley, Friday and Saturday

Monday night and Tuesday...The upper low over the Four Corners Mon
evening will gradually pass overhead through Tue, producing a very
broad area of lift. Positioning of the low Mon will produce steering
flow that will tend to keep most of the storms that develop along
the higher terrain, hence the enhanced threat of flash flooding for
area burn scars. Models indicate that there will still be some
healthy CAPE through the early evening, so further east across the
plains there will still be thunderstorm potential into the night. By
Tue, the low passes overhead and while CAPE diminishes, 0-6 km bulk
shear remains respectable so feel that another day of widespread
convection can be expected. Burn scars will once again be threatened
from any slower moving thunderstorms. High temps will warm to around
60F for the high valleys, and 60s to near 70F for the plains.

Wednesday and Thursday...The upper low weakens and lifts to the
north-northeast Wed, while the next storm system to affect the
region drops south out of the Pacific NW and into northern CA and NV
through Thu. CAPE and shear really drop off for Wed, so plan on aftn
and eve convection to be more tied to the higher terrain, and
scattered across the plains. As the low pulls away, temps will
gradually warm for Wed, but by Thu strong south-southwest flow
develops across the Four Corners and the heating commences with
highs climbing back into the 70s for the high valleys, and mid 70s
to mid 80s for the plains. Thu looks like it will be a break from
storm activity, with only isolated convection anticipated.

Friday through Sunday...Strong upper low remains over the western
third of the US over the weekend, creating potentially critical fire
weather conditions for the San Luis Valley each day. At the same
time, models hint at a dryline scenario setting up along the eastern
border, with the potential for enhanced llvl moisture to slosh back
west into CO each aftn and fueling stronger storms. Multiple
disturbances within the flow will most likely help motivate isolated
to low-end scattered convection each aftn across the higher terrain
and high valleys. As for temps, the southwest flow aloft will warm
things up nicely across the cwa, with highs around 70F each day for
the high valleys, and in the 70s to around 80F for the eastern
plains. Evidently, Spring is in full effect across Colorado. Moore

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 334 PM MDT Sun May 16 2021

Active period will continue into tonight and early Monday morning
across the TAF sites, mainly COS and PUB, where showers and
thunderstorms will remain possible. For ALS, VFR and dry conditions
are mainly expected, though the potential for showers and
thunderstorms will increase very late in the period. Radar imagery
showing shower and thunderstorm development remaining isolated
across the PUB and COS, and mainly staying away from the sites at
this time. Do think this development will increase in coverage, as
it lifts north/northeast across the region this evening. So, while
PUB and COS aren't observing any precip now, still think they will
be impacted late this afternoon into the evening. Thunder chances
should lower by mid evening, but with showers possibly continuing
longer into the evening. Drier weather will return late tonight into
early Monday morning, but with MVFR ceilings likely developing
across PUB and COS. Shower and thunderstorm chances also increase
again for PUB and COS very late in the period.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RODRIGUEZ
LONG TERM...MOORE
AVIATION...RODRIGUEZ
Hazardous weather outlook, May 16, 12:57 PM MDT, 6 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1257 PM MDT Sun May 16 2021

COZ058>089-093>099-171900-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1257 PM MDT Sun May 16 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

A few strong to severe thunderstorms are once again expected to
occur across the plains this afternoon and evening. Although all
of the plains will have a chance for isolated severe storms, the
overall highest chance will generally be along and east of a line
from Pueblo to Kim. Wind gusts to 60 mph and hail up to 1.5
inches in diameter will be possible. A brief tornado cannot be
ruled out. In addition to the severe weather threat, locally
heavy rain will also be possible with the stronger storms.

Moisture has increased in the mountains during the last 24 hours,
and this will increase the risk for burn scar flooding in the
mountains this afternoon, especially the Junkins and Spring burn
scars.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Strong to severe thunderstorms are possible over the plains on
Monday and Tuesday. Main risks will be large hail and gusty winds
on both afternoons with a low risk for weak tornados. Strong to
severe storms are also possible on Thursday through Saturday over
the far eastern plains.

Flash flooding is possible Monday through Wednesday over the
Spring, Junkins, Decker, and Hayden Pass burn scars. Monday looks
to be the best set up for burn scar flash flooding.

Critical fire weather conditions are possible Thursday through
Saturday over the San Luis Valley.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening across the entire region.

RODRIGUEZ/27

In the hours before

Local storm report, May 16, 6:31 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
631 PM MDT SUN MAY 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             LA VETA                 37.51N 105.01W
05/16/2021  M1.50 INCH       HUERFANO           CO   PUBLIC

&&
Special weather statement, May 16, 6:45 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
645 PM MDT Sun May 16 2021

COZ093-170130-
La Junta Vicinity/Otero County CO-
645 PM MDT Sun May 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OTERO COUNTY UNTIL
730 PM MDT...

At 645 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Timpas, or 21 miles southwest of La Junta, moving east
at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Timpas.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3784 10400 3796 10391 3790 10362 3772 10379
TIME...MOT...LOC 0045Z 290DEG 12KT 3786 10390

Cohen
Special weather statement, May 16, 6:46 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
646 PM MDT Sun May 16 2021

COZ095-097-170100-
Las Animas Vicinity/Bent County CO-Western Kiowa County CO-
646 PM MDT Sun May 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIOWA AND WESTERN
BENT COUNTIES UNTIL 700 PM MDT...

At 645 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Arlington to Las Animas to 11 miles
southeast of Higbee. Movement was east at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Las Animas, Blue Lake, Arlington, John Martin Reservoir and Fort
Lyon.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3844 10328 3829 10317 3798 10307 3770 10311
      3767 10334 3807 10329 3841 10343
TIME...MOT...LOC 0045Z 275DEG 24KT 3840 10338 3807 10320 3767 10328

Cohen
Special weather statement, May 16, 6:47 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
647 PM MDT Sun May 16 2021

COZ085-170130-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
647 PM MDT Sun May 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO COUNTY UNTIL
730 PM MDT...

At 646 PM MDT, Doppler radar was tracking a strong thunderstorm near
Truckton, or 35 miles east of Colorado Springs, moving north at 10
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Truckton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3859 10406 3858 10428 3873 10429 3879 10410
TIME...MOT...LOC 0046Z 163DEG 9KT 3868 10420

Cohen
Special weather statement, May 16, 6:49 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
649 PM MDT Sun May 16 2021

COZ095-097-170100-
Las Animas Vicinity/Bent County CO-Western Kiowa County CO-
649 PM MDT Sun May 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS...SOUTH
CENTRAL KIOWA AND NORTHEASTERN BENT COUNTIES UNTIL 700 PM MDT...

At 648 PM MDT, Doppler radar was tracking a strong thunderstorm over
Sweetwater Reservoir, or 22 miles northwest of Lamar, moving north at
10 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Neegronda Reservoir and Sweetwater Reservoir.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3827 10274 3817 10274 3816 10298 3839 10300
      3848 10274 3827 10273
TIME...MOT...LOC 0048Z 163DEG 9KT 3836 10282

Cohen
Special weather statement, May 16, 7:02 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
702 PM MDT Sun May 16 2021

COZ094>097-099-170130-
Springfield Vicinity/Baca County CO-
Las Animas Vicinity/Bent County CO-Western Kiowa County CO-
Eastern Las Animas County CO-Eastern Kiowa County CO-
702 PM MDT Sun May 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS...
NORTHWESTERN BACA...SOUTHWESTERN KIOWA...NORTHEASTERN LAS ANIMAS AND
BENT COUNTIES UNTIL 730 PM MDT...

At 702 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southeast of Higbee to near Blue Lake
to 6 miles west of Sweetwater Reservoir. Movement was southeast at
35 mph. Other strong thunderstorms are developing elsewhere across
the Advisory area.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Las Animas, Eads, McClave, Sweetwater Reservoir, Blue Lake, Hasty,
Neegronda Reservoir, Arlington, John Martin Reservoir, Fort Lyon and
Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3809 10274 3804 10284 3764 10289 3764 10340
      3839 10339 3849 10273
TIME...MOT...LOC 0102Z 315DEG 30KT 3767 10326 3832 10318 3837 10288

Cohen

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 6:09 PM MDTFlash Flood WarningPUBKiowa, Prowers4 hr
May 16, 6:10 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo35 min
May 16, 6:17 PM MDTSpecial Weather StatementPUBKiowa43 min
May 16, 6:20 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero70 min
May 16, 6:43 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers62 min
May 16, 6:45 PM MDTSpecial Weather StatementPUBOtero45 min
May 16, 6:46 PM MDTSpecial Weather StatementPUBBent14 min
May 16, 6:47 PM MDTSpecial Weather StatementPUBEl Paso43 min
May 16, 6:49 PM MDTSpecial Weather StatementPUBKiowa11 min
May 16, 6:59 PM MDTSevere Thunderstorm WarningPUBOtero45 min
May 16, 7:10 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers36 min
May 16, 7:27 PM MDTSpecial Weather StatementPUBBaca48 min
May 16, 7:31 PM MDTSpecial Weather StatementPUBBent, Kiowa29 min
May 16, 7:33 PM MDTSpecial Weather StatementPUBProwers27 min
May 16, 7:34 PM MDTSpecial Weather StatementPUBEl Paso26 min
May 16, 7:47 PM MDTSpecial Weather StatementPUBProwers13 min
May 16, 7:57 PM MDTSpecial Weather StatementPUBBent, Prowers48 min
May 17, 4:19 AM MDTFlash Flood WatchPUBAlamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 3 more18 hr
May 17, 11:50 AM MDTSpecial Weather StatementPUBCuster25 min
May 17, 12:00 PM MDTSpecial Weather StatementPUBHuerfano30 min
May 17, 12:26 PM MDTSpecial Weather StatementPUBCostilla34 min
May 17, 12:30 PM MDTSpecial Weather StatementPUBHuerfano30 min
May 17, 12:32 PM MDTSpecial Weather StatementPUBCuster28 min
May 17, 12:58 PM MDTSpecial Weather StatementPUBFremont32 min
May 17, 1:04 PM MDTSpecial Weather StatementPUBFremont26 min
May 17, 1:15 PM MDTSpecial Weather StatementPUBCuster45 min
May 17, 1:17 PM MDTSpecial Weather StatementPUBCostilla28 min
May 17, 1:26 PM MDTSpecial Weather StatementPUBSaguache34 min
May 17, 1:28 PM MDTSpecial Weather StatementPUBCostilla32 min
May 17, 1:30 PM MDTSpecial Weather StatementPUBFremont30 min
May 17, 1:39 PM MDTSpecial Weather StatementPUBAlamosa51 min
May 17, 1:46 PM MDTFlash Flood Warning Considerable damage threatPUBHuerfano, Las Animas3 hr
May 17, 1:47 PM MDTSpecial Weather StatementPUBHuerfano28 min
May 17, 1:58 PM MDTSpecial Weather StatementPUBFremont32 min
May 17, 2:04 PM MDTSpecial Weather StatementPUBSaguache41 min
May 17, 2:08 PM MDTSpecial Weather StatementPUBCostilla37 min
May 17, 2:15 PM MDTSpecial Weather StatementPUBHuerfano30 min
May 17, 2:16 PM MDTFlash Flood Warning Considerable damage threatPUBCuster, Pueblo3 hr
May 17, 2:24 PM MDTSpecial Weather StatementPUBLas Animas36 min
May 17, 2:29 PM MDTSpecial Weather StatementPUBAlamosa46 min
May 17, 2:43 PM MDTSpecial Weather StatementPUBHuerfano47 min
May 17, 2:47 PM MDTSpecial Weather StatementPUBHuerfano43 min
May 17, 2:59 PM MDTSevere Thunderstorm WarningPUBLas Animas61 min
May 17, 3:28 PM MDTSpecial Weather StatementPUBHuerfano47 min
May 17, 3:31 PM MDTSpecial Weather StatementPUBHuerfano44 min
May 17, 3:32 PM MDTFlash Flood WarningPUBFremont118 min
May 17, 3:47 PM MDTSevere Thunderstorm WarningPUBPueblo54 min
May 17, 3:59 PM MDTSpecial Weather StatementPUBFremont46 min
May 17, 4:00 PM MDTSpecial Weather StatementPUBLas Animas15 min
May 17, 4:16 PM MDTSpecial Weather StatementPUBPueblo44 min
May 17, 4:17 PM MDTSpecial Weather StatementPUBLas Animas43 min
May 17, 4:42 PM MDTFlash Flood WarningPUBLas Animas3 hr
May 17, 4:42 PM MDTSpecial Weather StatementPUBLas Animas18 min
May 17, 4:44 PM MDTSpecial Weather StatementPUBPueblo46 min
May 17, 5:06 PM MDTSpecial Weather StatementPUBHuerfano24 min
May 17, 5:13 PM MDTSevere Thunderstorm WarningPUBLas Animas26 min
May 17, 5:19 PM MDTFlash Flood Warning Considerable damage threatPUBPueblo108 min
May 17, 5:26 PM MDTSpecial Weather StatementPUBLas Animas49 min
May 17, 5:30 PM MDTSpecial Weather StatementPUBPueblo45 min

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.